MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. FORCEPS CEV133 BIPOLAR 350MM LRG BOTELLA; PFM16

INTEGRA MICROFRANCE S.A.S. FORCEPS CEV133 BIPOLAR 350MM LRG BOTELLA; PFM16
Catalog Number CEV133
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that during a procedure, and the first very first time they used the pilers, they noticed that the forceps cev133 bipolar 350mm lrg botella (cev133) were difficult to close, "they are particularly stiff." it was reported that replacement units were used to complete the surgery.The product was not in contact with the patient; thus, no injury or death was reported.However, there was a 30-minute increase in surgical time to find an alternative suitable instrument.
 
Additional Manufacturer Narrative
The forceps cev133 bipolar 350mm lrg botella (cev133) was not returned for evaluation.The device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Product or objective evidence was not returned, so the evaluation could not be performed.Therefore, an investigation into the cause could not be performed.The potential root cause of the problem may be a lack of lubrication or a trimming issue, as the pin was too dull.It could be confirmed with an investigation of the instrument.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h11.Corrected fields: h6: (investigation findings 1) and (investigation conclusions 1).
 
Event or Problem Description
N/a.

Brand Name
FORCEPS CEV133 BIPOLAR 350MM LRG BOTELLA
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23408114
Report Number3003249645-2025-00048
Device Sequence Number13016486
Product Code GEI
UDI-Device Identifier10381780091806
UDI-Public10381780091806
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV133
Device Lot Number7534141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer11/17/2025
01/14/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/11/2025
02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown